E-ISSN 2636-834X
 

Case Report 


Capgras Syndrome induced by using volatile substance

Derya Adali Aker, Mustafa Solmaz.

Abstract
Capgras Syndrome is a psychotic disorder characterized by a delusion that a specific person or object has been replaced by an identical one (imposter). It has been reported to occur rarely in pure form, but generally accompanying schizophrenia or organic psychosis. Here, we report report a case of Capgras syndrome developed after long-term use of inhalants and to draw attention to psychotic symptoms and to this uncommon psychotic phenomenon which may occur after inhalant use. In Capgras Syndrome patient’s consideration of his close relatives and friends replaced by imposters is a delusion. Patient presented to our clinic with persecutory delusions and he was thinking that he had been adopted by imposters. Olanzapine, initially 10 mg/day oral, followed by augmented dose of olanzapine has been administered. Although diminished in intensity, the patient’s symptoms persisted as residual symptoms.

Key words: Capgras Syndrome, inhalants, psychotic disorder


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Derya Adali Aker
Articles by Mustafa Solmaz
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Derya Adali Aker, Mustafa Solmaz. Capgras Syndrome induced by using volatile substance. PBS. 2017; 7(4): 2435-. doi:10.5455/jmood.20171219033827


Web Style

Derya Adali Aker, Mustafa Solmaz. Capgras Syndrome induced by using volatile substance. https://www.pbsciences.org/?mno=284871 [Access: December 15, 2023]. doi:10.5455/jmood.20171219033827


AMA (American Medical Association) Style

Derya Adali Aker, Mustafa Solmaz. Capgras Syndrome induced by using volatile substance. PBS. 2017; 7(4): 2435-. doi:10.5455/jmood.20171219033827



Vancouver/ICMJE Style

Derya Adali Aker, Mustafa Solmaz. Capgras Syndrome induced by using volatile substance. PBS. (2017), [cited December 15, 2023]; 7(4): 2435-. doi:10.5455/jmood.20171219033827



Harvard Style

Derya Adali Aker, Mustafa Solmaz (2017) Capgras Syndrome induced by using volatile substance. PBS, 7 (4), 2435-. doi:10.5455/jmood.20171219033827



Turabian Style

Derya Adali Aker, Mustafa Solmaz. 2017. Capgras Syndrome induced by using volatile substance. Psychiatry and Behavioral Sciences, 7 (4), 2435-. doi:10.5455/jmood.20171219033827



Chicago Style

Derya Adali Aker, Mustafa Solmaz. "Capgras Syndrome induced by using volatile substance." Psychiatry and Behavioral Sciences 7 (2017), 2435-. doi:10.5455/jmood.20171219033827



MLA (The Modern Language Association) Style

Derya Adali Aker, Mustafa Solmaz. "Capgras Syndrome induced by using volatile substance." Psychiatry and Behavioral Sciences 7.4 (2017), 2435-. Print. doi:10.5455/jmood.20171219033827



APA (American Psychological Association) Style

Derya Adali Aker, Mustafa Solmaz (2017) Capgras Syndrome induced by using volatile substance. Psychiatry and Behavioral Sciences, 7 (4), 2435-. doi:10.5455/jmood.20171219033827